# SDR FDEA201301310233

- Difficulty date: January 31, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33309
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN LT SIDE THERE IS CORROSION AT BS 1340 -1360 FROM STR 25 - 26L.   REPAIR CARRIED OUT IAW EA F-5310-155959.  REPAIR CALSSIFIED MAJOR IAW GMM 6-2-100.
